# SDR RAIA00501029

- Difficulty date: January 12, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 14,892 hours, 14,004 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: O-Ring
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5618- STL- NR 2 BLEED LEAK MESSAGE ON EICAS.  MAINTENANCE REMOVED AND REPLACED NR 2 BLEED LINE O-RING.
